# SDR SWAA064883

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 70,739 hours, 68,015 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Part number: P100090002
- Part serial: 255
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER LEVEL OFF AT 30000, NOTICED STRONG ELECTRICAL ODOR BUT NO SMOKE.  COMPLIED WITH QRH, SYSTEMS NORMAL.  FOUND OVERHEAD SLAT INDICATION MODULE WITH BURNT SMELL AT LIGHT PLATE.  REMOVED AND REPLACED INDICATION MODULE PER MM.
